# SDR AALA202107234532

- Difficulty date: July 11, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 18,372 hours, 6,908 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA LOCATED AT CENTER FITTING OF LOWER SILL BETWEEN FR66 AND FR68 AND STR 23L. REPLACED CENTER FITTING IAW A321 SRM 51-72-11-001 AND DWG D53480505.
